RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2014, Volume 19, Issue 2, Pages 43–49 (Mi fpm1577)  

On strong indecomposability of the Dedekind ring localization

A. V. Grishin

Moscow State Pedagogical University, Moscow, Russia

Abstract: In this work, we study the question of sufficient conditions for strong indecomposability of Dedekind rings as finite rank modules over their Dedekind subrings. This question was considered earlier in the special case of rings of algebraic integers. Necessary and sufficient conditions are given for Galois extensions. The question of $k$-indecomposability is also considered.

Full text: PDF file (108 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 213:2, 158–162

Bibliographic databases:

UDC: 512.55

Citation: A. V. Grishin, “On strong indecomposability of the Dedekind ring localization”, Fundam. Prikl. Mat., 19:2 (2014), 43–49; J. Math. Sci., 213:2 (2016), 158–162

Citation in format AMSBIB
\Bibitem{Gri14}
\by A.~V.~Grishin
\paper On strong indecomposability of the Dedekind ring localization
\jour Fundam. Prikl. Mat.
\yr 2014
\vol 19
\issue 2
\pages 43--49
\mathnet{http://mi.mathnet.ru/fpm1577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431915}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 213
\issue 2
\pages 158--162
\crossref{https://doi.org/10.1007/s10958-016-2708-2}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84954526038}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1577
  • http://mi.mathnet.ru/eng/fpm/v19/i2/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:171
    Full text:90
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021